# SDR 29GA2019042400002

- Difficulty date: April 22, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 39,331 hours, 43,788 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Coaming
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0117 FLL/FPO REPORT: MAIN CABIN DOOR WONT CLOSE.   FOUND DOOR COAMING FWD LOWER SEAL LOOSE. REATTACHED MAIN CABIN DOOR FWD LWR COAMING SEAL IAW AMM 25-24-05-04. OPS CHECK NORMAL
